# SDR ABXA9900008

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Chart Light
- Part number: 5137501
- Condition: Smoking
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FIRST OFFICER'S CHART LIGHT SMOKES WHEN ON.  INSPECTED FIRST OFFICER'S CHART LIGHT RHEOSTAT, LIGHT BULBS AND WIRING AND NO DEFECTS NOTED.  OPS CHECKED GOOD IAW DC8 MM.
